# SDR QMLA2011021811026

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N408GA
- Make and model: Bell 407
- Aircraft serial: 53392
- Aircraft time: 9,590 hours
- Engine: Allsn 250C47B
- Engine time: 4,902 hours, 13,619 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES610602
- Condition: Binding
- Location: Evaporator
- Component: Evaporator
- Component part number: S6006EC4
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN ROUTE TO A HOSPITAL.  WITHIN 10 MINUTES OF FLIGHT, SMOKE WAS COMING OUT OF THE FWD AIR CONDITIONER VENT.  PIC EXECUTED A PRECAUTIONARY LANDING WITHOUT ANY PROBLEMS.  FOUND THAT THE FWD RT AIR CONDITIONER BLOWER MOTOR PN ES61060-2 HAD FAILED, CAUSED BINDING WITHIN THE ELECTRIC MOTOR CAUSING SMOKE TO EMIT FROM IT.  NO OTHER DAMAGE WAS NOTED AT THIS TIME.  AIR CONDITIONER SYS MEL 21-3 CAT D.  RETURN ACFT IN AN AIRWORTHY CONDITION.
